I was diagnosed with a stomach ulcer caused by the helicobacter pylori infection in 2009 and, after the infection cleared, was prescribed a proton pump inhibitor which I have been taking ever since with increased dosage. In June 2010 I had a heart attack and in September 2010 was diagnosed with B12 deficiency. I have 3 monthly injections which are generally effective until the last couple of weeks. However, I still have awful gastritis - gnawing pain in my stomach and a hard, bloated abdomen. I used to think this was a symptom of B12 deficiency, but have now read that it is more likely to be a cause. Also that PPIs are a contributory factor, but if I try to wean myself off them my stomach symptoms get worse, especially as I am taking aspirin for my heart. All these symptoms/diseases/drugs seem to be connected and I feel that I am in a cycle that is spinning out of control. Anyone else got experience of anything like this?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.